30 pylon PL granules

30 pylon PL granules

  • $48.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

"Throat pain" by the action of four active ingredients: salicylamide and acetaminophen, which are antipyretic analgesic ingredients, promethazine methylene disalicylate, which is an antihistamine ingredient, and anhydrous caffeine, which helps control pain. It is a non-pyretic cold remedy that exerts excellent effects on various cold symptoms such as "fever" and "nasal water". Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / quantity / usage ingredients / quantity White granules contain the following ingredients in 3 packets (0.8 g x 3 / daily dose for adults). Salicylamide: 648 mg (suppresses pain and lowers fever) Acetaminophen: 360 mg (suppresses pain and lowers fever) Anhydrous caffeine: 144 mg (helps suppress pain and lowers fever) Promethazine Methylene disalicylic acid Salt: 32.4 mg (suppresses nasal congestion, stuffy nose, and squeezing) [Additives] Contains lactose hydrate, corn starch, sodium chloride, sucrose, and hydrous silicon dioxide. Dosage and administration Please take the following amount with water or meruma water within 30 minutes after meals. Adults (15 years old and over): 1 packet per dose, 3 times a day, under 15 years old: Do not take [Notes related to dosage and administration] Strictly adhere to the prescribed dosage and administration Please give me.

Efficacy Relief of various symptoms of cold (throat pain, fever, nasal congestion, stuffy nose, sneezing, chills (sneezing due to fever), headache, joint pain, muscle pain)

Precautions Precautions for use 1. Do not take the following people. (1) People who have had allergic symptoms due to this drug or its ingredients (2) People who have had asthma after taking this drug or other cold medicines or antipyretic analgesics (3) 15 Children under the age of 2. If you are taking this drug, do not use any of the following medicines. Other cold medicines, antipyretic analgesics, sedatives, oral medicines containing antihistamines, etc. (oral medicines for rhinitis, vehicle sickness medicines, allergy medicines, antitussive expectorants, etc.) 3. After taking this medicine, do not operate the vehicle or machinery. (Drowsiness may occur.) 4. Do not drink alcohol before or after taking this medicine. 5. Please do not use it continuously for a long time. Consultation points for use 1. The following people, please consult your doctor, pharmacist or registered distributor before taking. (1) People who are treated by a doctor or dentist (2) Pregnant women or people who are thought to be pregnant (3) People who have had allergic symptoms due to drugs, etc. (4) Those who have the following symptoms People / high fever, difficulty urinating (5) People with the following diagnoses / heart disease, liver disease, kidney disease, gastric / duodenal ulcer, glaucoma 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. [Related parts: Symptoms] ・ Skin: Rash / redness, itch / digestive organs: nausea / vomiting, loss of appetite / neuropsychiatric system: dizziness / urinary organs: dysuria / others: excessive decrease in body temperature Rarely the following serious symptoms May occur. In that case, please see a doctor immediately. [Name of symptom: Symptom] -Shock (anaphylaxis): Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustule: high fever, redness of the eyes, sores on the eyes, lips, sore throat, widespread rash on the skin・ Small lumps (small pustules) appear on the reddish and reddened skin

JAN: 4987904100349


We Also Recommend